# SDR SWAA2014073130484

- Difficulty date: July 25, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 28,489 hours, 16,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FRAME CRACKED AT BS 727A+18 RBL 45.  REPAIRED FRAME IAW EA.
